On the third day of taking it, I started feeling?a minor tingling/sunburn sensation on my outer/upper left arm. Over the next days, the sensation spread to my lower/outer left leg. No pain, just the tingling/sunburn sensation - much more noticeable at night when I was trying to go to sleep. I emailed my Dr and he agreed that I should stop taking it. I stopped after taking 13 of the 21 pills. The concerning/scary thing is the the sensation hasn't gone away, in fact, if anything, it's spread. Interestingly, it pretty much goes away when I'm active, e.g., walking, jogging, etc. Has anyone experienced something similar with Keflex? If so, when did it go away. It's been 10+ days since I stopped taking it and the sensation continues. I experienced NO other side effects.
I was prescribed Keflex (500 mg three times per day) for a UTI.
Question posted by MC1967 on 14 Aug 2021
Last updated on 15 August 2021
I had photosensitivity when taking it. Meaning I was sensitive to the sun light. But maybe being active, your body is flushing it out? I'd try a lot of water, yogurt, and maybe try benadryl and see if it helps the skin issue? Maybe it's a slight reaction?
- Keflex uses and safety info
- Keflex information for Healthcare Professionals (includes dosage details)
- Side effects of Keflex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.